# SDR AU980283

- Difficulty date: February 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-42
- Engine: Pwa PT6A41
- System (JASC): 7250 · Turbine Section
- Part: Engine
- Condition: Failed
- Location: Turbine Section
- Stage of operation: CR
- Nature of condition: E, J
- Precautionary procedure: K, E

## Discrepancy

(AUS) ENGINE POWER SECTION FAILED.
